# SDR IPXA2022071884267

- Difficulty date: June 27, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: AGA717052
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA 1841 AND RBL 36 VERTICAL STIFFENER IS CRACKED.REMOVED,FABRICATED, REPLACED VERTICAL STIFFENER IAW SRM 51-31-01 AND 51-33-01 (MINOR)
